Alert archive / Georgia / River Flood Warnings in 2009
River Flood Warning 203, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Dec 3, 2009, 4:04 AM EST for Barrow County, Jackson County, Georgia. It took effect at Dec 3, 2009, 9:15 AM EST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Dec 3, 2009, 4:04 AM EST (09:04 UTC)
- In effect from
- Dec 3, 2009, 9:15 AM EST
- Expired
- Dec 3, 2009, 4:53 PM EST
- In force
- 8 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
Counties Barrow County, GA, Jackson County, GA
The radar
The Atlanta radar (KFFC), 116 km from the middle of the area, began a volume at 09:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Middle Oconee River near Arcade (ACDG1).
- Action stage
- 15 ft
- Minor stage
- 16 ft
- Moderate stage
- 21 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02217475, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS42 KFFC 030904 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 404 AM EST THU DEC 03 2009 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... MIDDLE OCONEE RIVER NEAR ARCADE AFFECTING BARROW AND JACKSON COUNTIES .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC013-157-032304- /O.NEW.KFFC.FL.W.0203.091203T1415Z-091204T0152Z/ /ACDG1.1.ER.091203T1415Z.091203T1800Z.091203T1952Z.NO/ 404 AM EST THU DEC 03 2009 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE MIDDLE OCONEE RIVER NEAR ARCADE * FROM THIS MORNING UNTIL THIS EVENING. * AT 345 AM THURSDAY THE STAGE WAS 13.7 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 16.5 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON. * AT 16.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF PASTURE LAND AND A FEW DIRT ACCESS ROADS OCCURS. $$
2 follow-up statements
000 WGUS82 KFFC 031614 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1114 AM EST THU DEC 03 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... CHATTAHOOCHEE RIVER NEAR WHITESBURG AFFECTING CARROLL...COWETA AND HEARD COUNTIES... FALLING CREEK NEAR EAST JULIETTE AFFECTING JONES COUNTY... BROAD RIVER NEAR CARLTON AFFECTING ELBERT...MADISON AND OGLETHORPE COUNTIES. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES... SWEETWATER CREEK NEAR AUSTELL AFFECTING COBB AND DOUGLAS COUNTIES... FLINT RIVER NEAR CARSONVILLE HWY. 19 AFFECTING CRAWFORD... TALBOT...TAYLOR AND UPSON COUNTIES... YELLOW RIVER NEAR CONYERS BELOW MILSTEAD AFFECTING NEWTON AND ROCKDALE COUNTIES... OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES... MONROE AND TWIGGS COUNTIES... MIDDLE OCONEE RIVER NEAR ARCADE AFFECTING BARROW AND JACKSON COUNTIES ... OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES. .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. && GAC117-121-040614- /O.EXT.KFFC.FL.W.0190.000000T0000Z-091204T1800Z/ /APHG1.1.ER.091202T1710Z.091203T1530Z.091204T1200Z.NO/ 1114 AM EST THU DEC 03 2009 THE FLOOD WARNING CONTINUES FOR THE BIG CREEK NEAR ALPHARETTA.. * UNTIL FRIDAY AFTERNOON. * AT 10 AM THURSDAY THE STAGE WAS 8.3 FEET...AND STEADY. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 7 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW MORNING. * AT 8 FEET...MINOR FLOODING CONTINUES. ALPHARETTA GREENWAY BEGINS FLOODING AND RESULTS IN RESIDENTS NOT BEING ABLE TO USE WALKING AND BIKING PATHS. DOWNSTREAM...CHATTAHOOCHEE RIVER ROAD INTO PARK NEAR ROSWELL AT STATE HIGHWAY 9 AND RIVERSIDE ROAD BEGINS TO FLOOD. $$ GAC067-097-040614- /O.EXT.KFFC.FL.W.0196.091204T0000Z-091204T1400Z/ /AUSG1.1.ER.091204T0000Z.091204T0600Z.091204T0800Z.NO/ 1114 AM EST THU DEC 03 2009 THE FLOOD WARNING CONTINUES FOR THE SWEETWATER CREEK NEAR AUSTELL... * UNTIL FRIDAY MORNING. * AT 10 AM THURSDAY THE STAGE WAS 8.7 FEET...AND RISING. * NMINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 10.1 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY TOMORROW. * AT 10 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS. MAINLY FORESTED BOTTOMLAND IS FLOODED. ATHLETIC FIELDS IN WOODROW WILSON RECREATION PARK UPSTREAM FLOODS DUE TO WATER BACKING UP IN DITCHES. WATER ALSO BEGINS TO FLOOD YARDS OF FOUR ELEVATED HOMES ALONG MOUNT VERNON ROAD. $$ GAC079-263-269-293-040614- /O.EXT.KFFC.FL.W.0198.000000T0000Z-091204T2212Z/ /CLUG1.1.ER.091202T2222Z.091203T0830Z.091204T1612Z.NO/ 1114 AM EST THU DEC 03 2009 THE FLOOD WARNING CONTINUES FOR THE FLINT RIVER NEAR CARSONVILLE HWY. 19... * UNTIL FRIDAY AFTERNOON. * AT 10 AM THURSDAY THE STAGE WAS 21.4 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 18 FEET. $$ GAC217-247-040613- /O.EXT.KFFC.FL.W.0192.000000T0000Z-091204T0712Z/ /MYRG1.1.ER.091203T1645Z.091203T1800Z.091204T0112Z.UU/ 1114 AM EST THU DEC 03 2009 THE FLOOD WARNING CONTINUES FOR... THE YELLOW RIVER NEAR CONYERS BELOW MILSTEAD.. * FROM LATE THIS MORNING UNTIL LATE TONIGHT. * AT 10 AM THURSDAY THE STAGE WAS 10.9 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 11.1 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS EVENING. * AT 11 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING BEGINS. SOCKWELL ROAD BEGINS TO FLOOD IN NEWTON COUNTY. $$ GAC169-031644- /O.CAN.KFFC.FL.W.0202.000000T0000Z-091203T1614Z/ /FALG1.1.ER.091203T0200Z.091203T0715Z.091203T1327Z.NO/ 1114 AM EST THU DEC 03 2009 THE FLOOD WARNING IS CANCELLED FOR THE FALLING CREEK NEAR EAST JULIETTE. * AT 10 AM THURSDAY THE STAGE WAS 12.3 FEET...AND FALLING. * FLOOD STAGE IS 13 FEET. $$ GAC021-153-169-207-289-040613- /O.EXT.KFFC.FL.W.0199.000000T0000Z-091207T1017Z/ /MACG1.1.ER.091202T2356Z.091204T1800Z.091207T0417Z.NO/ 1114 AM EST THU DEC 03 2009 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR MACON... * UNTIL LATE SUNDAY NIGHT. * AT 11 AM THURSDAY THE STAGE WAS 21 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 18 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 23.5 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY BEFORE MIDNIGHT. * AT 23 FEET...MINOR FLOODING CONTINUES TO EXPAND. $$ GAC013-157-040000- /O.EXT.KFFC.FL.W.0203.000000T0000Z-091204T0000Z/ /ACDG1.1.ER.091203T1800Z.091203T1800Z.091203T1800Z.NO/ 1114 AM EST THU DEC 03 2009 THE FLOOD WARNING CONTINUES FOR THE MIDDLE OCONEE RIVER NEAR ARCADE... * UNTIL THIS EVENING. * AT 10 AM THURSDAY THE STAGE WAS 15.3 FEET...AND FALLING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 16 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATER THIS AFTERNOON. * AT 16 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF PASTURE LAND AND A FEW DIRT ACCESS ROADS OCCURS. $$ GAC059-133-219-040613- /O.EXT.KFFC.FL.W.0193.000000T0000Z-091206T0630Z/ /PNFG1.1.ER.091202T2136Z.091204T0000Z.091206T0030Z.NO/ 1114 AM EST THU DEC 03 2009 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR PENFIELD... * UNTIL LATE SATURDAY NIGHT. * AT 10 AM THURSDAY THE STAGE WAS 16.7 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 11 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 17.2 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY EVENING. * AT 18 FEET...MODERATE FLOODING BEGINS. WARD ROAD FLOODS AND CUTS OFF ACCESS TO L.C. CURTIS AND SON SAND AND GRAVEL COMPANY. IRRIGATION SYSTEMS ALSO BEGIN TO FLOOD AND NEED TO BE MOVED TO HIGHER GROUND. $$ GAC045-077-149-031644- /O.CAN.KFFC.FL.W.0200.000000T0000Z-091204T0136Z/ /WHTG1.1.ER.091203T0733Z.091203T1115Z.091203T1505Z.NO/ 1114 AM EST THU DEC 03 2009 THE FLOOD WARNING IS CANCELLED FOR THE CHATTAHOOCHEE RIVER NEAR WHITESBURG. * AT 10 AM THURSDAY THE STAGE WAS 15 FEET...AND FALLING. * FLOOD STAGE IS 15 FEET. * AT 15 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING OCCURS. FLOOD WATERS REACH TOP OF BOAT RAMP. $$ GAC105-195-221-031644- /O.CAN.KFFC.FL.W.0201.000000T0000Z-091204T0208Z/ /CARG1.1.ER.091203T0219Z.091203T0730Z.091203T1153Z.UU/ 1114 AM EST THU DEC 03 2009 THE FLOOD WARNING IS CANCELLED FOR THE BROAD RIVER NEAR CARLTON. * AT 10 AM THURSDAY THE STAGE WAS 13.5 FEET...AND FALLING. * FLOOD STAGE IS 15 FEET. $$
000 WGUS82 KFFC 032153 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 453 PM EST THU DEC 03 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... SWEETWATER CREEK NEAR AUSTELL AFFECTING COBB AND DOUGLAS COUNTIES FLINT RIVER NEAR LOVEJOY AFFECTING CLAYTON...FAYETTE AND SPALDING COUNTIES MIDDLE OCONEE RIVER NEAR ARCADE AFFECTING BARROW AND JACKSON COUNTIES && GAC063-113-255-032223- /O.CAN.KFFC.FL.W.0204.000000T0000Z-091204T0834Z/ /LOVG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 453 PM EST THU DEC 03 2009 THE FLOOD WARNING IS CANCELLED FOR THE FLINT RIVER NEAR LOVEJOY * AT 3 PM THURSDAY THE STAGE WAS 11.7 FEET...AND FALLING. * FLOOD STAGE IS 12.0 FEET. * THE RIVER WILL CONTINUE TO FALL TONIGHT. $$ GAC067-097-032223- /O.CAN.KFFC.FL.W.0196.000000T0000Z-091204T1400Z/ /AUSG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 453 PM EST THU DEC 03 2009 THE FLOOD WARNING IS CANCELLED FOR THE SWEETWATER CREEK NEAR AUSTELL * AT 3 PM THURSDAY THE STAGE WAS 8.8 FEET...AND STEADY. * FLOOD STAGE IS 10.0 FEET. * THE RIVER IS EXPECTED TO RISE SLOWLY...REACHING 9.2 FEET LATE TONIGHT...THEN BEGIN A SLOW FALL. $$ GAC013-157-032223- /O.CAN.KFFC.FL.W.0203.000000T0000Z-091204T0000Z/ /ACDG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 453 PM EST THU DEC 03 2009 THE FLOOD WARNING IS CANCELLED FOR THE MIDDLE OCONEE RIVER NEAR ARCADE * AT 4 PM THURSDAY THE STAGE WAS 14.4 FEET...AND FALLING. * FLOOD STAGE IS 16.0 FEET. * THE RIVER WILL CONTINUE TO FALL TONIGHT. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 3, 3:30 AM EST, 34 minutes earlier.
Area forecast discussion, Dec 3, 3:30 AM EST, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 330 AM EST THU DEC 3 2009 .SHORT TERM /TODAY THROUGH SATURDAY/... REGIONAL RADARS AND LATEST SURFACE MAPS SHOW THE INITIAL COLD FRONT HAS PUSHED OFF THE GA COAST THIS MORNING...TAKING ALL THE RAIN WITH IT. A SECONDARY COLD FRONT IS FASTLY APPROACHING NW GA EARLY THIS MORNING. BEHIND THIS FRONT WILL BE A SURGE OF COLD AIR THAT WILL MAKE FOR COOL...BREEZY CONDITIONS TODAY. THE MAIN FORECAST CONCERN IN THE SHORT TERM WILL BE RAIN AND/OR SNOW CHANCES FRIDAY NIGHT-SATURDAY AS ANOTHER LOW PRESSURE SYSTEM DEVELOPS OVER THE GULF...BUT THIS TIME TRACKS ACROSS FLORIDA ON SATURDAY. THE GFS AND ECMWF ARE IN BETTER AGREEMENT THIS RUN... AND SHOW AMPLE MOISTURE AND RAIN SPREADING UP OVER THE COOL WEDGE OF HIGH PRESSURE NOSING DOWN FROM THE NE. THE STABLE...COOL RAIN WILL SPREAD IN OVER THE AREA FRIDAY NIGHT...BECOMING WIDESPREAD BY EARLY SATURDAY MORNING...THEN LIFTING OFF TO THE NE SATURDAY AFTERNOON AS THE SURFACE LOW TRACKS UP THE EAST COAST. BOTH NAM AND GFS TEMPERATURE/THICKNESS PROFILES SUPPORT RAIN CHANGING TO SNOW SOMETIME EARLY SATURDAY MORNING OVER MAINLY NORTH GA...BUT COULD SEE SOME FLURRIES AS FAR SOUTH AS ATLANTA BY 6 AM SATURDAY. RELATIVELY WARM WET GROUNDS SUGGEST LITTLE CHANCE FOR SIGNIFICANT ACCUMULATIONS...BUT WOULD NOT BE SURPRISED TO SEE AN INCH OR SO IN THE HIGHER ELEVATIONS OF NORTH GEORGIA...MAINLY ON ELEVATED OR GRASSY SURFACES. IT APPEARS TEMPERATURES WILL WARM ENOUGH TO ALLOW SATURDAY MORNING SNOW TO TURN BACK TO RAIN BY NOONISH...BEFORE PULLING OFF TO THE NE LATER SATURDAY AFTERNOON. FOR NOW...WILL CONTINUE TO WORD FOR RAIN OR SNOW IN THE NORTH GA ZONES...SINCE IT SHOULD START OUT AS RAIN...TURN TO SNOW...THEN POSSIBLY BACK TO RAIN BEFORE ITS ALL OVER. OVERALL...EXPECT RAINFALL AMOUNTS FOR THE EVENT TO AVERAGE FROM MAYBE 1/2 INCH NORTH TO AN INCH OR LESS CENTRAL AND SOUTH...SO NO FLOOD PROBLEMS ARE EXPECTED AT THIS TIME. MAV AND MET GUIDANCE NUMBERS ARE CLOSE...SO USED A BLEND THROUGH THE SHORT TERM. .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... EXPECT DRY CONDITIONS FOR SUNDAY AS HIGH PRESSURE TRACKS EASTWARD ACROSS THE TN VALLEY. A WEAK FRONTAL BOUNDARY SLIPS INTO NW GA LATE ON MONDAY...BRINGING RAIN CHANCES BACK TO THE FORECAST BY MONDAY AFTERNOON. THE GREATER RAIN CHANCES WILL BE TUESDAY- WEDNESDAY AS A LOW PRESSURE SYSTEM DEVELOPS OVER THE SOUTHERN PLAINS BY EARLY TUESDAY...THEN TRACKS ACROSS THE TN AND OHIO VALLEYS THROUGH WEDNESDAY. THE ASSOCIATED COLD FRONT WILL SWEEP ACROSS THE STATE ON WEDNESDAY. AHEAD OF THE COLD FRONT... A WARM SOUTHERLY FLOW AND 50KT LOW LEVEL JET COULD COMBINE TO SPARK A FEW TSTMS ACROSS THE SOUTHERN REACHES OF THE FORECAST AREA ON WEDNESDAY. HOWEVER...WILL ONLY MENTION SHOWERS FOR NOW AS INSTABILITIES ARE MINIMAL...AND ITS TOO FAR OUT FOR ANY CONFIDENCE. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 55 36 50 38 44 / 0 0 10 70 70 ATLANTA 52 36 49 36 42 / 0 0 5 70 70 BLAIRSVILLE 47 34 46 37 37 / 5 0 5 50 70 CARTERSVILLE 51 33 49 34 40 / 0 0 5 50 70 COLUMBUS 57 38 52 40 46 / 0 0 10 70 50 GAINESVILLE 52 37 49 35 40 / 0 0 10 70 70 MACON 61 35 54 41 49 / 0 0 10 70 70 ROME 53 37 51 35 42 / 0 0 5 50 70 PEACHTREE CITY 53 34 49 36 42 / 0 0 5 70 70 VIDALIA 64 40 55 42 51 / 0 0 20 70 70 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 39
Hazardous weather outlook, Dec 2, 10:30 PM EST, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1030 PM EST WED DEC 2 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-040330- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1030 PM EST WED DEC 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SYNOPSIS... LOW PRESSURE CENTERED OVER THE WESTERN OHIO VALLEY THIS EVENING WILL CONTINUE MOVING NORTHEAST TONIGHT AS A WARM FRONT OVER NORTH GEORGIA LIFTS SLOWLY NORTH. A COLD FRONT WAS SWEEPING INTO WESTERN GEORGIA THIS EVENING...AND WILL CONTINUE MOVING ACROSS THE STATE OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
In the hours before
Local storm report, Dec 2, 10:49 PM EST, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1049 PM EST WED DEC 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM NON-TSTM WND DMG 2 NW MACON 32.86N 83.68W
12/02/2009 BIBB GA COUNTY OFFICIAL
POWER LINES DOWN ON AYERS ROAD.
0120 PM TSTM WND DMG 5 SE FORSYTH 32.98N 83.88W
12/02/2009 MONROE GA EMERGENCY MNGR
LIKELY TORNADO. MINOR DAMAGE TO 12 HOMES. TWO
OUTBUILDINGS WITH POOR CONSTRUCTION WERE DESTROYED. SOME
TREE TOPS WERE BROKEN OFF. THERE WAS A RELATED CAR CRASH
WITH INJRIES AT THE INTERSECTION OF GA 87 AND ROCK QUARRY
ROAD. DAMAGE STARTED NEAR THE INTERSECTION OF GOSE AND
CALLAWAY ROAD.
0130 PM TSTM WND DMG 2 E JULIETTE 33.11N 83.77W
12/02/2009 JONES GA EMERGENCY MNGR
POSSIBLE TORNADO. SOME TREES AND POWER LINES DOWN EAST OF
JULIETTE.
0134 PM TSTM WND DMG 10 S MONTICELLO 33.16N 83.69W
12/02/2009 JASPER GA COUNTY OFFICIAL
POSSIBLE TORNADO. TREES DOWN ALONG HWY 11 SOUTH,
FULLERTON PHILLIPS, AND WENUT. TOTAL NUMBER UNKNOWN AT
THIS TIME.
0230 PM TSTM WND DMG LEXINGTON 33.87N 83.11W
12/02/2009 OGLETHORPE GA COUNTY OFFICIAL
TWO TREES DOWN IN LEXINGTON.
0230 PM TSTM WND DMG PHILOMATH 33.73N 82.99W
12/02/2009 OGLETHORPE GA COUNTY OFFICIAL
ONE TREE DOWN.
0300 PM FLOOD 3 E FORSYTH 33.03N 83.89W
12/02/2009 MONROE GA EMERGENCY MNGR
NINE ROADS CLOSED. JOE CHAMBERS ROAD WAS WASHED AWAY.
&&
SLAMBACKThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 2, 8:56 PM EST | River Flood Warning | FFC | Carroll, Coweta, Heard | 14 hr |
| Dec 2, 9:11 PM EST | River Flood Warning | FFC | Elbert, Madison, Oglethorpe | 14 hr |
| Dec 2, 10:27 PM EST | River Flood Warning | FFC | Jones | 13 hr |
| Dec 3, 11:01 AM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 6 hr |
Nearby
River Flood Warnings in Georgia, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.